Communications in Mathematical Physics

The smooth cohomology of $N=2$ supersymmetric Landau-Ginzburg field theories

Slawomir Klimek and Andrzej Lesniewski

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 175, Number 3 (1996), 643-656.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104276095

Mathematical Reviews number (MathSciNet)
MR1372812

Zentralblatt MATH identifier
0840.58012

Subjects
Primary: 81T70: Quantization in field theory; cohomological methods [See also 58D29]
Secondary: 58G05 58G10 81T40: Two-dimensional field theories, conformal field theories, etc. 81T60: Supersymmetric field theories

Citation

Klimek, Slawomir; Lesniewski, Andrzej. The smooth cohomology of $N=2$ supersymmetric Landau-Ginzburg field theories. Comm. Math. Phys. 175 (1996), no. 3, 643--656. https://projecteuclid.org/euclid.cmp/1104276095


Export citation